Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 56, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 7, 2015, 10:01 AM CDT for Ozark County, Stone County, Taney County, Missouri. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2015, 10:01 AM CDT (15:01 UTC)
- Expired
- Jul 7, 2015, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Ozark County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 12:40 PM CDT | FLASH FLOOD | 5 Sse Bradleyville, MO | STATE HIGHWAY 125 SOUTH OF BRADLEYVILLE IS CLOSED DUE TO FLOODING ALONG LOW WATER CROSSINGS AT BRUSHY CREEK |
| Jul 7, 4:10 PM CDT | FLASH FLOOD | 2 E Rockbridge, MO | STATE HIGHWAY 95 CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 159 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526
WGUS53 KSGF 071501
FFWSGF
MOC153-209-213-072100-
/O.NEW.KSGF.FF.W.0056.150707T1501Z-150707T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1001 AM CDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 PM CDT.
* AT 956 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. UP TO 4 INCHES
OF RAIN IS EXPECTED TO OCCUR IN PORTIONS OF THE WARNED AREA
THROUGH 4PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...FORSYTH...GAINESVILLE...
ROCKAWAY BEACH AND TANEYVILLE. CREEKS...STREAMS AND LOW WATER
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 181 AT BRYANT CREEK NORTHEAST OF SYCAMORE...
ROUTE T AT LICK CREEK 6 MILES SOUTH OF GAINESVILLE...
HIGHWAY 95 AT BRYANT CREEK JUST EAST OF ROCKBRIDGE...
HIGHWAY 76 AT BEAVER CREEK SOUTHWEST OF BRADLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3650 9360 3658 9343 3657 9324 3659 9315
3666 9315 3669 9318 3681 9292 3680 9211
3659 9212 3649 9238
$$
CRAMER2 follow-up statements
220
WGUS53 KSGF 072032
FFWSGF
MOC153-209-213-080300-
/O.EXT.KSGF.FF.W.0056.000000T0000Z-150708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 PM CDT.
* AT 325 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL FROM EARLIER TODAY WAS PRODUCING FLASH FLOODING
ACROSS THE WARNED AREA. ADDITIONAL RAINFALL IS EXPECTED THIS
EVENING AND TONIGHT...THEREFORE...FUTURE RISES IN STREAM LEVELS
ARE POSSIBLE LATER TONIGHT. THE FLASH FLOOD EMERGENCY FOR STONE
AND WESTERN TANEY COUNTIES WILL BE ALLOWED TO EXPIRE AT 4 PM.
HOWEVER...THE FLASH FLOOD WARNING WILL CONTINUE UNTIL 10 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...FORSYTH...GAINESVILLE AND
TANEYVILLE. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 181 AT BRYANT CREEK NORTHEAST OF SYCAMORE...
ROUTE T AT LICK CREEK 6 MILES SOUTH OF GAINESVILLE...
HIGHWAY 95 AT BRYANT CREEK JUST EAST OF ROCKBRIDGE...
HIGHWAY 76 AT BEAVER CREEK SOUTHWEST OF BRADLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3650 9360 3658 9343 3657 9324 3659 9315
3666 9315 3669 9318 3681 9292 3680 9211
3659 9212 3649 9238
$$
CRAMER662
WGUS73 KSGF 080255
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT TUE JUL 7 2015
MOC153-209-213-080305-
/O.EXP.KSGF.FF.W.0056.000000T0000Z-150708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OZARK MO-STONE MO-TANEY MO-
955 PM CDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR OZARK...
SOUTHERN STONE AND TANEY COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
HOWEVER...RESIDUAL FLOODING WILL CONTINUE ACROSS THE WARNED AREA
INTO THE OVERNIGHT HOURS. AN AREAL FLOOD WARNING HAS BEEN ISSUED AND
REPLACES THIS FLASH FLOOD WARNING. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3650 9360 3658 9343 3657 9324 3659 9315
3666 9315 3669 9318 3681 9292 3680 9211
3659 9212 3649 9238
$$
WISEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:42 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 7, 6:42 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 AM CDT Tue Jul 7 2015
...12z Aviation Update...
.SHORT TERM...(Today and Tonight)
Issued at 335 AM CDT TUE JUL 7 2015
A rather messy mesoscale setup across the region this morning. A
surface boundary is currently making its way across the Ozark
Plateau, though wind shifts at 925mb and 850mb lag this surface
wind shift substantially. As a result, convection is festering in
multiple bands of narrow convergence across the region. This setup
will continue through much of the day, resulting in on again off
again showers and embedded storms. Clouds and intermittent rain
will result in a tricky temperature forecast with most locations
staying in the 70s. While widespread heavy rainfall is not
expected today, there will be spots of locally heavy rain where
cell training occurs.
The 850mb front looks to set up right along the I-44 corridor
tonight into Wednesday, and a wave moving northeast out of the
southern Plains will ride this boundary. This round of rain will
be of high interest given a very moist airmass in place. With
precipitable water values in excess of 2 inches, large warm cloud
depths (reaching to between 15 to 20 kft) and long/skinny CAPE
profiles on the order of hundreds of J/kg strongly point to
widespread heavy rainfall production.
Two questions remain at this point, how quickly rainfall starts
and the exact location of the heavy rainfall band. As far as onset
is concerned, the global models are more progressive with the
shortwave tonight, with heavy rain entering from the southwest
late this evening. Mesoscale models (e.g. NAM/WRF/ARW) are 6 or so
hours slower. Regardless of solution, all produce rainfall totals
in excess of 2-3". As for the exact location of the heaviest band
of rain, the along/just northwest of the plateau looks to be the
sweet spot right now, though ultimately the corridor of heavy rain
will remain a mesoscale forecast challenge.
.LONG TERM...(Wednesday through Monday)
Issued at 335 AM CDT TUE JUL 7 2015
Heavy rain will move from southwest to northeast across a bulk of
the forecast area during the day Wednesday. The going flash flood
watch handles the at risk areas very well and no changes will be
made in space or time. 2-3" with localized amounts to 5" look good
storm total wise through Wednesday evening.
Wednesday night into Thursday night, we will need to track the
location of a resultant warm front that will be lingering nearby.
This will provide focus for additional shower and thunderstorm
chances. Confidence in just where the best chances are is
dependent on how things evolve over the next 36 hours. It is
plausible an extension to the flash flood watch will be needed if
the warm front loiters over the area.
Given rather meager instability progged for the next few days. The
risk for severe is minimal.
From Friday into early next week, upper level ridging will build
over the area, shunting rain chances to our north and northeast
and bringing a return to very warm and humid conditions. Highs
will reach into the upper 80s to low 90s (perhaps a few degrees
warmer). Heat index values around 100 degrees are plausible.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 642 AM CDT TUE JUL 7 2015
Showers will be possible throughout the period over all
terminals. MVFR and at times IFR conditions are likely through
the period, especially with heavier showers that develop.
Highlighted vicinity thunder this morning, however, it is very
possible that additional thunder may need to be added later. Low
level shear is winding down this AM, but shear is an additional
variable to watch toward the end of the period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Wednesday evening FOR MOZ055>058-
066>071-077>083-088>096-101>105.
KS...FLASH FLOOD WATCH through Wednesday evening FOR KSZ073-097-101.
&&
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...FryeHazardous weather outlook, Jul 7, 5:17 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 517 AM CDT TUE JUL 7 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 517 AM CDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... INTERMITTENT MODERATE TO HEAVY SHOWERS AND A FEW EMBEDDED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY...WITH THE BEST CHANCES ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. THERE IS AN ELEVATED RISK FOR FLOODING WHERE SHOWERS TRAIN...OR REPEATEDLY MOVE OVER THE SAME AREAS. AFTER A BRIEF BREAK IN THE RAINFALL LATE THIS AFTERNOON INTO EARLY THIS EVENING...A MORE SUBSTANTIAL AREA OF RAINFALL IS EXPECTED TO DEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION LATE THIS EVENING AND OVERNIGHT TONIGHT. MODERATE TO HEAVY RAINFALL IS EXPECTED RESULTING IN AN ELEVATED RISK OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MODERATE TO HEAVY RAINFALL WILL CONTINUE TO MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION ON WEDNESDAY. STORM TOTAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED FROM TODAY THROUGH WEDNESDAY...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. FLOODING OF CREEKS...STREAMS...RIVERS...AND MANY LOW WATER CROSSINGS IS LIKELY. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MUCH OF THE OUTLOOK AREA UNTIL WEDNESDAY EVENING. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND 100 DEGREES FROM FRIDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jul 7, 7:39 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 AM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM FLASH FLOOD 2 SSE CASSVILLE 36.65N 93.85W
07/07/2015 BARRY MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS LOW WATER CROSSING NEAR HIGHWAY
76 AND HIGHWAY 112 IS FLOODED AND IMPASSABLE.
&&
MGRIFFINLocal storm report, Jul 7, 7:44 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM FLASH FLOOD COMPETITION 37.48N 92.43W
07/07/2015 LACLEDE MO BROADCAST MEDIA
THE LOW WATER CROSSING NEAR HIGHWAY O AND ARTHUR ROAD WAS
FLOODED AND IMPASSABLE. VIDEO OF THE FLASH FLOODING FROM
SOCIAL MEDIA.
&&
MGRIFFINLocal storm report, Jul 7, 7:59 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 AM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD WASHBURN 36.59N 93.97W
07/07/2015 BARRY MO LAW ENFORCEMENT
HIGHWAY 90 IN TOWN IS FLOODED AND IMPASSABLE.
0750 AM FLASH FLOOD 1 E CASSVILLE 36.68N 93.85W
07/07/2015 BARRY MO LAW ENFORCEMENT
HIGHWAY 76 EAST OF TOWN WAS FLOODED AND IMPASSABLE.
&&
HATCHLocal storm report, Jul 7, 8:33 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 AM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD 3 NW EAGLE ROCK 36.58N 93.79W
07/07/2015 BARRY MO PARK/FOREST SRVC
COUNTY ROAD 1135 IN ROARING RIVER STATE PARK SAW A FLOOD
WAVE OF 4 TO 6 FEET OF WATER MOVE THROUGH THE PARK IN
LESS THAN 10 MINUTES WITH 4 FEET OF WATER STILL RUNNING
OVER THE ROAD.
&&
HATCHLocal storm report, Jul 7, 9:17 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 AM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD 12 NE PLATO 37.63N 92.07W
07/07/2015 PULASKI MO PUBLIC
WALNUT ROAD WAS FLOODED AND IMPASSABLE.
&&
HATCHLocal storm report, Jul 7, 9:19 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLASH FLOOD REEDS SPRING 36.75N 93.38W
07/07/2015 STONE MO BROADCAST MEDIA
THREE TO SIX INCHES OF WATER WAS FLOWING THROUGH CITY
STREETS IN TOWN.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:47 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jul 6, 10:31 PM CDT | Flash Flood Warning | SGF | Jasper | 5 hr |
| Jul 7, 3:53 AM CDT | Areal Flood Advisory | SGF | Jasper | 6 hr |
| Jul 7, 4:19 AM CDT | Areal Flood Advisory | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 6 hr |
| Jul 7, 5:02 AM CDT | Flash Flood Warning | SGF | Laclede, Phelps, Pulaski, Texas, Webster, Wright | 12 hr |
| Jul 7, 6:50 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 12 hr |
| Jul 7, 9:13 AM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Jul 7, 9:36 AM CDT | Flash Flood Warning | SGF | Douglas, Texas, Webster, Wright | 12 hr |
| Jul 7, 9:39 AM CDT | Flash Flood Warning | SGF | Dent | 12 hr |
| Jul 7, 9:54 AM CDT | Flash Flood Warning | SGF | Stone, Taney | 6 hr |
| Jul 7, 11:21 AM CDT | Flash Flood Warning | SGF | Howell, Ozark, Shannon | 6 hr |
| Jul 7, 11:37 AM CDT | River Flood Warning | SGF | Pulaski | 33 hr |
| Jul 7, 2:57 PM CDT | River Flood Warning | SGF | McDonald | 68 hr |
| Jul 7, 4:54 PM CDT | Areal Flood Warning | SGF | Laclede, Phelps, Pulaski, Texas, Webster, Wright | 12 hr |
| Jul 7, 6:43 PM CDT | Areal Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 10 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.